Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 918569, 10 pages
Research Article

Stochastic Delay Population Dynamics under Regime Switching: Global Solutions and Extinction

School of Mathematical Sciences, Anhui University, Hefei 230039, China

Received 30 January 2013; Accepted 26 March 2013

Academic Editor: Zhiming Guo

Copyright © 2013 Zheng Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Zheng Wu, Hao Huang, and Lianglong Wang, “Stochastic Delay Population Dynamics under Regime Switching: Permanence and Asymptotic Estimation,” Abstract and Applied Analysis, vol. 2013, pp. 1–11, 2013. View at Publisher ยท View at Google Scholar